# SDR ASAA2014041407473

- Difficulty date: April 14, 2014
- Submitted: April 17, 2014
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 22,751 hours, 7,047 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM NOT DISPLAYED ON MCDU MENU PAGE.  ACFT GROUNDED.  QRH PROCEDURE FOLLOWED AND SAT RESTORED.
